3 results for asymptotic formula.

Parameters for your search query:
Keyword    asymptotic formula

Open AccessArticle
Export: RIS | BibTeX | EndNote
On r-Stirling Type Numbers of the First Kind
Turkish Journal of Analysis and Number Theory. 2019, 7(3), 65-69. DOI: 10.12691/tjant-7-3-2
Pub. Date: May 16, 2019Views: 384Downloads: 265
Open AccessArticle
Export: RIS | BibTeX | EndNote
Study of Some Sequences of Prime Numbers Defined by Iteration
Turkish Journal of Analysis and Number Theory. 2015, 3(4), 97-103. DOI: 10.12691/tjant-3-4-2
Pub. Date: October 25, 2015Views: 5641Downloads: 4061Citations: 1
Open AccessArticle
Export: RIS | BibTeX | EndNote
Asymptotic Behaviors of the Eigenvalues and Solution of a Fourth Order Boundary Value Problem
International Journal of Partial Differential Equations and Applications. 2015, 3(2), 25-28. DOI: 10.12691/ijpdea-3-2-1
Pub. Date: May 24, 2015Views: 5976Downloads: 4179
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals


Article Types